Probabilities of large deviations of sums of independent equally distributed random variables
Doklady Akademii Nauk, Tome 154 (1964) no. 4, pp. 771-774
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_4_a6,
author = {V. V. Petrov},
title = {Probabilities of large deviations of sums of independent equally distributed random variables},
journal = {Doklady Akademii Nauk},
pages = {771--774},
year = {1964},
volume = {154},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_4_a6/}
}
V. V. Petrov. Probabilities of large deviations of sums of independent equally distributed random variables. Doklady Akademii Nauk, Tome 154 (1964) no. 4, pp. 771-774. http://geodesic.mathdoc.fr/item/DAN_1964_154_4_a6/